-During last 10 years, from time to time I had bowel rumbling. To reduce that I was going to toilet
straining myself to remove gas.
-In the last two years, I had, in addition, feeling tired, bloating problems.
-6 months ago, one day in the morning I had a sharp pain in the right quadrant and then was diagnosed
with liver inflammation from ultrasound. The liver enzymes were high. After following a high-fiber diet
and loosing weight, the liver inflammation become normal and enzymes came to normal range.
However, the pain turned into a dull pain and recently I have excessive gas, bloating problems
and sometimes mucous in the stool. In February, I had a CT scan which showed normal gallbladder, pancreas, etc.
What is the recent cause of dull pain+gas+bloating problems in the right quadrant?
No blood in the stool, no fever and no appetite loose. I had excessive gas and bloating problems
after liver inflammation.
If you have been investigated to rule out disorders of the colon, the bloating can happen with consumption of excess sugars, indigestion and aerophagia. Try to limit voluntarily swallowing excessive air. Check to see if any specific food is aggravating the bloating and try to avoid the same. In general try to avoid cabbage, broccoli, cauliflower and asparagus. Certain medications and food additives too can cause bloating. Check on these. Also, try to include yogurt in your diet as it is a probiotic which replaces lactobacillus acidophilus (good bacteria) that helps with digestion.
To expel intestinal gas, try taking a brisk walk or getting some other form of exercise. Frequent exercise can help keep the intestines working more efficiently and aid with digestion. Also, OTC medications such as simethicone may help with flatulence.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.